# SDR MALA965173

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall Doubler
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE IN MSP, FOUND RIGHT FIREWALL DOUBLER CRACKED AT UPPER OUTBOARD SIDE ABOVE TOP ENGINE HARNESS CANNON PLUG CONNECTOR .375 INCH LONG.  REPAIR COMPLETED PER EA 01-96110 DATED 10/27/96.  (M)
